The Perron algorithm for $p$-adic numbers and some of its ergodic properties
Doklady Akademii Nauk, Tome 204 (1972) no. 1, pp. 45-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_1_a11,
author = {A. A. Ruban},
title = {The {Perron} algorithm for $p$-adic numbers and some of its ergodic properties},
journal = {Doklady Akademii Nauk},
pages = {45--48},
year = {1972},
volume = {204},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_1_a11/}
}
A. A. Ruban. The Perron algorithm for $p$-adic numbers and some of its ergodic properties. Doklady Akademii Nauk, Tome 204 (1972) no. 1, pp. 45-48. http://geodesic.mathdoc.fr/item/DAN_1972_204_1_a11/